International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 203-204
Properties of -expansions of topologies
Department of Mathematics, East Central University, Ada 74820, OK, USA
Received 25 August 1989; Revised 2 February 1990
Copyright © 1991 David A. Rose. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The results of O. Njåstad for -topologies together with the results of P. L. Sharma for anti-compact
perfect Hausdorff spaces are combined to produce several counterexamples in one space.